A triple construction for Lie bialgebras

Grabowski, Jan (2005) A triple construction for Lie bialgebras. Pacific Journal of Mathematics, 221 (2). pp. 281-301. ISSN 0030-8730

[thumbnail of A triple construction for Lie bialgebras]
PDF (A triple construction for Lie bialgebras)
0312507v4.pdf - Submitted Version

Download (209kB)


We study the triple of a quasitriangular Lie bialgebra as a natural extension of the Drinfel’d double. The triple is itself a quasitriangular Lie bialgebra. We prove several results about the triple’s algebraic structure, analogous to known results for the Drinfel’d double: among them, that in the factorisable case the triple is isomorphic to a twisting of g ⊕ g ⊕ g by a certain cocycle. We also consider real forms of the triple and the triangular case.

Item Type:
Journal Article
Journal or Publication Title:
Pacific Journal of Mathematics
Uncontrolled Keywords:
?? triplelie bialgebradrinfel'd double mathematics and statisticsmathematics(all)qa mathematics ??
ID Code:
Deposited By:
Deposited On:
28 Sep 2011 09:15
Last Modified:
11 Apr 2024 00:26